# SDR REXA2015091700886

- Difficulty date: September 17, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 18,823 hours, 12,148 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-440-300 RIGHT ENG COWL ACCESS PANEL 433BT CRACKED.  R & R ACCESS PANEL 433BT IAW SRM 51-42-06 & 51-25-16.
